# SDR 0102565649

- Difficulty date: July 24, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 17,643 hours, 7,097 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Location: Nbr 2 Galley
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, H

## Discrepancy

(YXJ) FLIGHT ATTENDANTS REPORTED NBR 2 GALLEY OVEN OVERHEATED WITH ALL POWER REMOVED. APPROPRIATE CIRCUIT BREAKERS WERE PULLED. OVEN WAS STILL DEEMED OVERHEATED 40 MINUTES AFTER BREAKERS WERE PULLED. FLIGHT DIVERTED TO YXJ AND LANDED WITHOUT INCIDENT.    MAINTENANCE ISOLATED THE GALLEY BUSS BY DISABLING THE UTILITY BUSS FROM THE COCKPIT. THE FLIGHT CONTINUED TO DTW.  MAINTENANCE INSPECTED THE OVEN CAVITY ADN WIRING WITH NO DISCREPANCIES NOTED. REPLACED THE OVEN AS A PRECAUTION.
